# SDR 99T64R463EWA

- Difficulty date: November 8, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Lt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT WING FRONT LOWER SPAR CAP STATION XFS 520 SHIM PLATE HAS CRACK APPROX .75 INCH.  CUT OUT DOUBLER AT CRACK.  FINISHED ENDS OF SHIM SMOOTH.  TREATED AND PRIMED.  BONDED PIECE OF SHIM IN PLACE.  IT IS ACCEPTABLE TO RETURNE TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/08/99.  (M)
